# SDR COMA9760042

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Condition: Failed
- Location: Nlg Steering
- Part time: 7,454 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAIL MESSAGE DURING LANDING GEAR EXTENSION OR RETRACTION.  REPLACED THE STEERING ELECTRONIC CONTROL UNIT.  PART TOTAL CYCLES, 6,569.
